HIV Support Group

HIV (also known as human immunodeficiency virus, and formerly known as HTLV-III and lymphadenopathy-associated virus) is a retrovirus that primarily infects vital components of the human immune system which can lead the syndrome known as AIDS. Many of the problems faced by people infected with HIV result from failure of the immune system to protect from opportunistic infections and cancers.

0 Online
  • Mylifeisruined

    Help someone!

    0
    I just found out I caught the HIV from my first male experience. Please any advice I don't even know where to begin... (239) 898 - 4312
  • picklechip1

    HIV positive for 17 years

    0
    Hello everyone.I know at first being diagnosed seems like a very scary situation. However, I have been in your shoes and can say that with all of the treatments available one may be able to experience fun and the various activities that may have been enjoyed prior to diagnosis. When I started taking meds ( at the time  Atripla), my viral load was over a million and CD4 count was 20. Because I...
  • idk199226

    hi

    0
    I just wanna die cuz I'm positive
  • hysmom

    What can I do?

    3
    My 20 year old son tested positive today. As a mother all I want to do is help in any way I can. He has shut himself up in his room and won't talk to anyone. He sufferes from depression and anxiety. Any suggestions would be helpful. Should I just back off and give him time to come to me? We live in different states. I'll be in town for a week. I just want to make sure he knows I love him and...
  • worldz13

    Kaposis Sarcoma returns ?

    1
    I have been on meds for over 6 years , doing very very well, high cd4 , undetectable, no other problems relating to hiv, however in 2014 i had to have to lesions removed from penis of which after biopsy come back as KS, fine they have been removed and as i did not wamt any info, got on with my life for the last 2 years, now i have a couple of deep red spots come on my arm ,near the elbow of which...
  • director251

    Shocking News

    0
    Hi,  I learned I'm hiv+ in September, '16.  At the time, the counselors told me, "Dont worry.  Everyone gets their meds."  After the genotype was done and medication was recommended, I learned that with my insurance the monthly co pays average around $1000.  (The beauties of medicare. NOT).  I then learned that my annual gross income is a bit too much to qualify for any medication...
  • Gods_girl

    Frustrated

    1
    Is anyone finding it difficult to be in a relationship under the circumstances?
  • Goel

    Maximum HIV window period for 4th gen test

    0
    Hello all,I had an unprotected exposure 6 months back and since 2 months after that I started having peripheral neuropathy symptoms, feet tingling, leg cramps, burnong pain in feet and leg, finger numbness, body twitching etc and it still continues.I tested negative for 12 times in last 6 month using 4th gen test, 2 times by DNA PCR in 4 months and 1 time by RNA PCR in 5 months.Am I 100% hiv free...
  • Hi , i have been having extremely bad bouts of pure Panic i mean really bad i can't even think straight anymore. it all started about 3 years ago in 2014 my last exposure (sex without a condom )was Feb of 2014 but i must admit i did have quite a few exposures from 2003 - 2013 ( 10 year span) of sex without a condom many times with different women.had a case of very odd and very obscure symptoms...
  • teatime23

    New here and trying to make friends.

    1
    Just wanted to know if this is an active group. It's so hard meeting others who are poz!
  • deleted_user

    Taking Atripla in the morning.

    I have been taking Atripla for two weeks now and have adjusted to it well, no extreme side affects, no dreams or rash, etc. The only thing I have noticed is that I haven't had a full nights sleep since I started taking it. I always take it right before bed on an empty stomach, yet I wake up around 4 am every night, and usually have to go to the bathroom badly. I can never get back to sleep, I...
  • JeanLouie

    Should I change Sustiva to Tivicay?

    0
    I took Viread & Trizivir from 12/2002-9/2005.  Kidney and Liver dysfunction necessitated change to Sustiva(Efevirenz) & Epzicom(Abacavit & Lamuvidine) from 11/2005 to present.I am considering a change from Sustiva(Efevirenz) to Tivicay(Doutegravir).Does anyone have exerience making this change?
  • washburne

    Advice on adjusting, new diagnosis

    1
    Hi everyone, I'm new here. If youre strong and youve figured out a way to stay mentally focused please read this, to help me. I only got diagnosed yesterday and found this forum through a hotline. I have done got of research and I've dome to understand that HIV is just a virus you live with like any other autoimmune disease (diabetes, cancer, you name it), and this can happen to anyone. Life...
  • i was told by my doctor that Bristol-myer is stopping the production of Atripla at the end of this year. Also that it is being downgraded from a class 4 drug. Does anyone know who or if another pharmaceutical company is going to take over production?
  • Interested in technology that helps people understand their health with the help of their community?If you are over 18, HIV+ and have wondered what has caused a change in your health in the last six months, consider taking part in an easy research project.This study is focused on technology that helps people understand their health with the help of others. Your participation will help lead to...